# SDR AALA201902289006

- Difficulty date: February 25, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 61,875 hours, 16,114 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 JUMP SEAT FLASHLIGHT BATTERY WOULD NOT TEST.   MAINTENANCE REPLACED L1 JUMP SEAT FLASHLIGHT BATTERY IAW AMM 25-60-00.
